Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV US; SIMPLEX HV BONE CEMENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
OSARTIS GMBH SIMPLEX HV US; SIMPLEX HV BONE CEMENT
Model Number
6194-1-001
Medical Device Problem Code
Device Handling Problem (3265)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Problems during application of the bone cement, the cement has been removed and repeated with an additional unit.The problem has happened 2 times on the same day, the implantation has been finished with 15 minutes delay.
New Search
Submit an Adverse Event Report
Brand Name
SIMPLEX HV US
Common Device Name
SIMPLEX HV BONE CEMENT
Manufacturer
(Section D)
OSARTIS GMBH
auf der beune 101
muenster, hessen 46839
GM 46839
Manufacturer
(Section G)
OSARTIS GMBH
auf der beune 101
muenster, 64839
GM 64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, 64839
GM 64839
MDR Report Key
22008413
Report Number
9615014-2025-00004
Device Sequence Number
17441397
Product Code
LOD
UDI-Device Identifier
04260056885747
UDI-Public
04260056885747
Combination Product (Y/N)
N
Initial Reporter State
OH
Initial Reporter Country
US
PMA/510(K) Number
K123225
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Foreign,Distributor
Initial Reporter Occupation
Other Health Care Professional
Remedial Action
Notification
Type of Report
Initial
Report Date
(Section B)
05/13/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
08/31/2026
Device Model Number
6194-1-001
Device Catalogue Number
6194-1-001
Device Lot Number
433AA977JF
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/15/2025
Initial Report FDA Received Date
05/13/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
12/16/2024
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown